Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe pimples, got rashes and redness on using faceclin gel. Should I continue using it?

Hi, I have got several pimples on my right cheek. I showed it to a dermatologist who suggested faceclin gel to me. I am now getting rashes and my cheeks have all turned pink. I am also given tablets to remove body heat. Please tell me why have i got so many rashes on cheeks? is it due to cream? Should i continue using it??
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
You seem to have severe type of acne..acne conglobeta.
There may be small bumpy lesions with redness.
Antibiotics like minocycline for long time, few months should be taken... And anti inflammatory drugs like nimesulide may be taken.
I also advise in my patients with such problem, tablets containing zinc and vitamin C for few months.
Cleanse the face with antiseptic face wash.
Cold compresses on cheek may reduce redness.
Locally combined clindamycine and adapalene gel improve the lesions.
You also avoid food containing milk, oil and ghee.
Avoid stress and worries.

You may be improved.
I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor